# SDR CA090603004

- Difficulty date: June 2, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 11,341 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 982C9HE2
- Condition: Making Metal
- Location: Nr 1
- Part time: 160 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) NR1 ENGINE SHUTDOWN IN FLIGHT DUE TO HIGH OIL TEMP, SCREENS PULLED METAL AND ALUMINUM IN BOTH HIGH CAPACITY AND MAIN OIL SCREEN.
